# SDR IPXA13B79171

- Difficulty date: June 18, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65B0207051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LEFT WING INBD AFT FLAP L/E FAIRING PUNCH HOLE FIBERGLASS PREPREG LAY UP REPAIR.  PERFORMED IAW SRM 51-70-07, PAR 5A (1), FIG 5, REV 66.
